Armenian Journal of Mathematics

Arshag Hajian: By the 85th Anniversary

Arzumanian, Victor and Barkhudaryan, Rafayel and Eigen, Stanley and Nersessian, Anry (2015) Arshag Hajian: By the 85th Anniversary. Armenian Journal of Mathematics, 7 (2). pp. 80-84. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
4Mb

Abstract

Item Type:Article
Subjects:00-xx General
ID Code:684
Deposited By:Professor Anry Nersesyan
Deposited On:10 Dec 2015 23:02
Last Modified:14 Dec 2015 17:09

Repository Staff Only: item control page